# SDR DXTA2010091704239

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 6,721 hours, 4,081 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HAD HEAVY SULFUR SMELL MULTIPLE TIMES OUT OF WEMACS, DURING FLIGHT. POST FLIGHT INSP REVEALED OIL DRIPPING OFF OF AFT ACM CASING.  CLEANED HEAT EXCHANGERS.   INSTALLED NEW AFT ACM TURBINE IAW MM 21-51-16.  OPS CHECKED GOOD.  LEAK CHECKED FAIL.  1 CONNECTION LEAKS.  FOUND 2 CONNECTOR CLAMPS NEEDED ADJUSTMENT - RAN APU LEAK CHECKED GOOD.
